# SDR HALA2011073100343

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 36,528 hours, 6,847 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Adi
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CAPT'S ADI INTERMITTENTLY SHOWS ADI LOC COURSE AND G/S DEVIATION DOTS WITHOUT AN ILS FREQ SELECTED.  DISPLAY IS NORMAL IF ALT EFI SELECTED ON CAPT'S SIDE F/O DISPLAY IS NORMAL.  C/W FIM 34-22-00, FIG 104 AND 108 EFIS BITE PROCEDURE SYS IS OK.
